RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 4, Number 2  


Amurkhan Khadzhumarovich Gudiev (1932–1999) (on the seventieth anniversary of his birth)
M. S. Bichegkuev, V. D. Dzgoev, V. A. Eleev, V. A. Koibaev, R. D. Kulov, A. G. Kusraev, A. M. Nakhushev, V. G. Sozanov, I. D. Tsopanov
5
Integral inequalities in anisotropic Sobolev spaces
M. S. Alborova
11
Integral weighted convolution operators
M. S. Bichegkuev
17
A boundary value problem for a third-order mixed hyperbolic-parabolic equation
V. A. Eleev, Z. M. Belkharoeva
23
On a nonlocal boundary value problem for a third-order pseudoparabolic equation
Zh. T. Karsanova, F. M. Nakhusheva
31
Embedding theorems for weighted Besov function spaces with mixed norm
R. D. Kulov
38
A nonlocal problem with an interior condition for a loaded parabolic equation
A. F. Napso, V. Z. Kanchukoev
44
On the convergence of a difference scheme for a parabolic-type equation with a nonlocal condition in cylindrical coordinates
È. G. Olisaev, M. M. Lafisheva
50
On the Riesz summability of continuous functions in Nikol'skiĭclasses with mixed norm
V. G. Sozanov
57
A new approach to the interpretation of a wave function of the single-particle Klein — Fock — Gordon equation
V. Kh. Shogenov, M. Kh. Shkhanukov-Lafishev
65

Notes
On a conjecture of S. Lang
B. G. Tasoev
71
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021